# SDR ABXA040201

- Difficulty date: June 3, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 56,215 hours, 57,094 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Cracked
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDSHIELD STARTED TO ARC AT THE LOWER RIGHT CORNER, THEN CRACKED SHORTLY THEREAFTER.  AIRCRAFT MADE A DIVERSION TO STL AND MADE AN EMERGENCY LANDING.  REPLACED RIGHT WINDSHIELD IAW DC-9 MM 56-10-02-2-0004.  REPLACED TEMP CONTROLLER IAW DC-9 MM 30-41-00-2-001.
